# SDR SWAA2021031549798

- Difficulty date: February 18, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT AT STRINGER 25R 500-TO 500A IS CORRODED. / REMOVED CORROSION AT FWD CARGO FLOOR SUPPORT STA 500-500A STR 25R REF B737-700 SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS REF B737-700 SRM 53-00-53-1A-1; REMOVED AND REPLACED FLOOR SUPPORT REF B737-700 SRM 51-40-02-0G-0 DWG 143A8126
